# SDR DHL2003805593

- Difficulty date: August 8, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING INBD L/E UPPER SKIN SURFACE CORRODED STA XFS 568.000 - 633.750 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 44.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12.  TRIMMED OUT DAMAGED AREA IAW SRM 57-2-1 FIG 44.  FABRICATED SKIN SPLICE IAW SRM 57-2-1 FIG 44.  CLEANED, TREATED AND PRIMED INNER SIDE OF SKIN SPLICE IAW SRM 51-1-8B.  INSTALLED SKIN SPLICE WITH NEW FASTENERS IAW SRM 57-2-1 FIG 44, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1.  REFER TO NR 0119 FOR RIGHT OUTER WING INBD L/E REMOVAL/INSTALLATION.
